Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Scan showed enlarged ovary, cyst, uterine polyps. Taken Lo Loestrin FE. How to proceed?

Hi. I had a Kenalog ( cortisone injection ) in my Right arm for disc prolapse pain on May 16th. Two weeks later I had severe nausea and vomting sending me to the ED. They did blood work and said it was not infectious. Exactly 26 days later I had another episode, again severe and had to get Phenergan suppositories from my doctor to help stop. I had my third episode 27 days later of vomiting and nausea. Two days before that I had started vaginal bleeding (not my period). This time, I went to my GP and she did a pelvic and noted a boggy, enlarged left ovary and sent me to my GYN. Gyn did an ultrasound and Left adnexa was 6 cm cyst with thick wall, multiple uterine polyps with largest over 9cm and thickened endometrium. I have had a ca-125 and a endo biopsy and awaiting results. Meantime I was given LO Lo Estrin FE to try. Reading the insert, I am not a candidate due to history of severe Classic Migraine with aura, visual disturbance etc. I do not know how to proceed and my gyn act like it s no big deal. I can t continue to live this way. Please give opinion on how to proceed. God Bless!
Asked On : Sat, 4 Aug 2012
Answers:  0 Views:  146 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor